# SDR USAAD97050

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47099
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Aft Lavatory
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1578 - PIT-PHL - RIGHT AFT LAV SMOKE DETECTORY ACTIVATED DURING CLIMB-OUT.  NO INDICATION OF SMOKE OR FIRE REPORTED BY F/A.  RETURNED TO FIELD.  CHECKED BALLAST, BOTH LEFT AND RIGHT ACM'S.  OPERATED PACKS IN BOTH COLD AND HOT, PRESSURIZED A/C.  REPLACED RIGHT AFT LAV SMOKE DETECTOR.  PERFORMED RUNUP AT DIFFERENT POWER SETTINGS.  CHECKED APU FOR LEAKS AND OPERATION.  NO DISCREPANCIES NOTED.  NO EVIDENCE OF ANY SMOKE OR ACTIVATION OF SMOKE DETECTORS.  RETURNED A/C TO SERVICE.  (M)
